# SDR CHQA201100450

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 22,597 hours, 18,552 cycles
- Engine: Allsn AE3007A
- Engine time: 23,369 hours, 20,606 cycles
- System (JASC): 2540 · Lavatories
- Part: Screw
- Part number: 731221827
- Condition: Broken
- Location: Lav Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FIRST OFFICER REPORTED THAT THE LAVATORY DOOR WAS STUCK CLOSED WITH THE CAPTAIN INSIDE DURING FLIGHT.  AN EMERGENCY WAS DECLARED WHEN A PASSENGER APPROACHED THE COCKPIT TO ALERT THE CO-PILOT OF THE CAPTAIN'S SITUATION.  THE CAPTAIN FREED HIMSELF FROM THE LAVATORY BEFORE LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSTALLED A NEW GUIDE SCREW ON THE LAVATORY DOOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
